# SDR SWAA2015081342787

- Difficulty date: July 31, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 591050
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON OTBD HINGE ANGLE CRACKED.  R & R ANGLE IAW DWG & SRM.
